| Catalog Number |
RBYPCXL55 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in a large gastric varices for a transjugular intrahepatic portosystemic shunt (tips) using a packing coil xl and a non-penumbra catheter.After advancing a packing coil xl into the target location, the physician decided to retract it to reposition the embolization coil.While retracting the pusher assembly, the physician experienced resistance and the packing coil xl had unintentionally detached within the catheter.Therefore, the catheter containing the detached packing coil xl was removed and the embolization coil was flushed out.The physician regained access to the vessel using the same catheter.The procedure was completed using new ruby xls and the same catheter.There was no report of an adverse effect to the patient.